Monatshefte für Mathematik

, Volume 106, Issue 1, pp 57–63

Primitive lattice points in rational ellipses and related arithmetic functions

  • Werner Georg Nowak

DOI: 10.1007/BF01501488

Cite this article as:
Nowak, W.G. Monatshefte für Mathematik (1988) 106: 57. doi:10.1007/BF01501488


Assuming the Riemann Hypothesis to be true, an asymptotic with a sharp error term is established for the number of primitive lattice points inside a rational ellipseau2+buv+cv2x (a, b, c integers,b2−4ac<0). A generalization of the result is given applying (as an example) to counting functions of Pythagorean triangles.

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Werner Georg Nowak
    • 1
  1. 1.Institut für MathematikUniversität für BodenkulturWienAustria